# SDR DXTA2023022781400

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N581QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0137
- Aircraft time: 4,924 hours, 3,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR DOES NOT CONSISTENTLY RELEASE OR FALL OPEN AFTER UNLOCKING.  AFTER 3.5 HOUR FLIGHT, MAIN CABIN DOOR REQUIRED EXCESSIVE PRESSURE TO OPEN.  AN INTERNAL CLUNCK WAS HEARD WHEN PILOT APPLIED SIGNIFICANT POSITIVE PRESSURE TO GET MAIN CABIN DOOR TO OPEN.
